# SDR HALA20251027329

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 56,844 hours, 8,906 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,321 hours, 7,138 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 LP SHAFT PROT LOSS ECAM AFTER LANDING. REMOVED AND REPLACED NR 2 ENG FMU W/ REF TO AMM 73-21-52 UP TO AND INCLUDING STEP 5.E.PERFORMED REMAINING STEPS. NO LEAKS NOTED. OK FOR SVC.
